# SDR DALA2023102608829

- Difficulty date: October 22, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 96,237 hours, 43,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 674 EMERGENCY EXIT SIGN OVER L2 DOOR CAME OFF. CORRECTIVE ACTION: RESECURED L2 DR EXIT SIGN. (9490368)
